# SDR CA050131005

- Difficulty date: January 22, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Packing
- Condition: Damaged
- Location: Fuel Nozzle
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE EXPERIENCED AN UNCOMMANDED REDUCTION IN POWER.  THE PILOT SHUT THE ENGINE DOWN IN FLIGHT.  SUBSEQUENT INVESTIGATION REVEALED A DAMAGED FUEL NOZZLE TUBE PACKING.
